Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 936308, 11 pages
http://dx.doi.org/10.1155/2015/936308
Research Article

Simultaneous Approximation for Generalized Srivastava-Gupta Operators

1Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey
2Department of Mathematics, National Institute of Technology, Cachar District, Silchar, Assam 788 010, India
3L. 1627 Awadh Puri Colony Beniganj, Phase III, Opposite to Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
4Applied Mathematics and Humanities Department, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat District, Surat, Gujarat 395007, India

Received 19 May 2014; Accepted 9 October 2014

Academic Editor: Józef Banaś

Copyright © 2015 Tuncer Acar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new Stancu type generalization of Srivastava-Gupta operators to approximate integrable functions on the interval and estimate the rate of convergence for functions having derivatives of bounded variation. Also we present simultenaous approximation by new operators in the end of the paper.